On the Long-Time Behavior of a Perturbed Conservative System with Degeneracy
We consider in this work a model conservative system subject to dissipation and Gaussian-type stochastic perturbations. The original conservative system possesses a continuous set of steady states and is thus degenerate. We characterize the long-time limit of our model system as the perturbation parameter tends to zero. The degeneracy in our model system carries features found in some partial differential equations related, for example, to turbulence problems.
W. Hu, "On the Long-Time Behavior of a Perturbed Conservative System with Degeneracy," Journal of Theoretical Probability, vol. 33, pp. 1266 - 1295, Springer New York LLC, Sep 2020.
The definitive version is available at https://doi.org/10.1007/s10959-019-00911-2
Mathematics and Statistics
Keywords and Phrases
Group symmetry; Invariant measure; Irreversibility; Nonlinear dynamics; Random perturbations of dynamical system
International Standard Serial Number (ISSN)
Article - Journal
© 2019 Springer New York LLC, All rights reserved.
01 Sep 2020